# SDR 2012FA0000677

- Difficulty date: October 5, 2012
- Submitted: October 6, 2012
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 7,021 hours
- Engine: Cont IO520BB
- Engine time: 325 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Taxi Light
- Part time: 1,693 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT NOT WORKING.  AFTER TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  INSTALLED A NEW CIRCUIT BREAKER.  OPS CHECKED NORMAL.
